# SDR CA101109001

- Difficulty date: October 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwc PW610FA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAMEOUT DURING A FLIGHT TEST AT FL250, WHILE CHECKING AIRFRAME OUTFLOW AND SAFETY VALVE, THE ENGINE SPOOLED DOWN AND FLAMED OUT.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT TROUBLESHOOTING IDENTIFIED A FUEL CONTROL (FCU) ADJUSTMENT ISSUE.  THE FCU WILL BE REPLACED.
